MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB BASE UNIT SERVO-U; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB BASE UNIT SERVO-U; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6694800
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On-site investigation was performed by our field service engineer.The claimed issue was reproduced during troubleshooting.According to received information in service report, replacement of the maintenance kit including nozzle units solved the issue.The ventilator passed all functional and safety tests and was cleared for clinical use.The nozzle unit is part of the gas module and regulates the inspiratory gas flow to the patient.It consists of a membrane, a mouthpiece and a feather spring.The membrane in the nozzle unit is pressed against a mouthpiece with a feather spring to regulate the gas flow through the gas module.According to the manufacturer¿s specification the complete plastic nozzle unit must be replaced during preventive maintenance.Based on information provided by technician, preventive maintenance had not yet been performed as the unit was only 2 months old at the day of event.The reported issue was confirm in provided device's logs.The defective nozzle unit have not been returned fot the further investigation, despite request.The cause of the claimed issue in this customer product complaint has been determined.The issue was related to defective maintenance kit, including nozzle units.
 
Event or Problem Description
It was reported that the ventilator failed internal leakage test during pre-use check.There was no patient involvement.Manufacturer's ref.#: (b)(4).

Brand Name
BASE UNIT SERVO-U
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25441734
Report Number8010042-2026-0000764
Device Sequence Number21198540
Product Code CBK
UDI-Device Identifier07325710001110
UDI-Public(01)07325710001110(11)260313
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K201874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6694800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown